# SDR SIMA201123602

- Difficulty date: August 4, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 31,494 hours, 26,997 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Roll Pin
- Condition: Broken
- Location: Captain Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4343 THE CREW REPORTED THAT ON THE START OF DESCENT THE CAPTAIN TRIED TO BRING HIS SEAT FORWARD INTO LANDING POSITION AND WAS UNABLE.  THE CAPTAIN NOTICED THE RIGHT SIDE SEAT TRACK PIN WAS BROKEN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TOWED TO THE GATE DUE TO THE CAPTAIN WAS NOT ABLE TO REACH THE RUDDER PEDALS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REINSTALLED ROLL PIN ON SEAT LOCK PIN IAW CMM 25-11-71.  THE AIRCRAFT WAS RETURNED TO SERVICE.
